Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Flat regular quotient rings


Author: Vasily C. Cateforis
Journal: Trans. Amer. Math. Soc. 138 (1969), 241-249
MSC: Primary 16.50
DOI: https://doi.org/10.1090/S0002-9947-1969-0238899-1
MathSciNet review: 0238899
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Algèbre commutative, Chapters 1-2, Hermann, Paris 1961. MR 0171800 (30:2027)
  • [2] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 0077480 (17:1040e)
  • [3] S. U. Chase, Direct products of modules, Trans. Amer. Math. Soc. 97 (1960), 457-473. MR 0120260 (22:11017)
  • [4] S. Endo, On semi-hereditary rings, J. Math. Soc. Japan 13 (1961), 109-118. MR 0138664 (25:2107)
  • [5] E. R. Gentile, Singular submodule and injective hull, Indag. Math. 24 (1962), 426-433. MR 0144938 (26:2478)
  • [6] C. U. Jensen, A remark on arithmetical rings, Proc. Amer. Math. Soc. 15 (1964), 951-954. MR 0179197 (31:3446)
  • [7] R. E. Johnson, The extended centralizer of a ring over a module, Proc. Amer. Math. Soc. 2 (1951), 891-895. MR 0045695 (13:618c)
  • [8] R. E. Johnson and E. T. Wong, Self-injective rings, Canad. Math. Bull. 2 (1959), 167-173. MR 0106922 (21:5652)
  • [9] I. Kaplansky, Projective modules, Ann. of Math. 68 (1958), 372-377. MR 0100017 (20:6453)
  • [10] J. Lambek, Lectures on rings and modules, Blaisdell, Waltham, Mass., 1966. MR 0206032 (34:5857)
  • [11] L. Levy, Torsion-free and divisible modules over non-integral domains, Canad. J. Math. 15 (1963), 132-151. MR 0142586 (26:155)
  • [12] M. Nagata, Some remarks on prime divisors, Mem. Coll. Sci. Univ. Kyoto. Ser. A. Math. 33 (1960), 297-299. MR 0118747 (22:9518)
  • [13] F. L. Sandomierski, Semisimple maximal quotient rings, Trans. Amer. Math. Soc. 128 (1967), 112-120. MR 0214624 (35:5473)
  • [14] -, Nonsingular rings, Proc. Amer. Math. Soc. 19 (1968), 225-230. MR 0219568 (36:2648)
  • [15] R. G. Swan, Groups with periodic cohomology, Bull. Amer. Math. Soc. 65 (1959), 368-370. MR 0115175 (22:5977)
  • [16] J. von Neumann, On regular rings, Proc. Nat. Acad. Sci. U. S. A. 22 (1936), 707-713.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.50

Retrieve articles in all journals with MSC: 16.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0238899-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society